European journal of hospital pharmacy : science and practice · 2018
Hypertensive crisis following the administration of tedizolid: possible serotonin syndrome.
Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
de Castro Julve Maria, Miralles Albors Paula, Ortonobes Roig Sara, Vives Roser, Falgueras Luis, Gómez-Valent Mònica
Аннотация
Thiscase report concerns a 34-year-old male with a hip prosthesis infection, under treatment with antidepressant and antihypertensive drugs, who presented with an increase in blood pressure after four days of treatment with oral tedizolid. Tedizolid was discontinued, and the dose of antihypertensive was increased. The patient progressively achieved the normalisation of blood pressure values, which allowed a reduction in the antihypertensive agent dose to its usual regimen. No cases of hypertension or serotonin toxicity are described in the initial tedizolid studies, where patients treated with other serotonergic drugs were excluded. However, this does not mean that these effects may not occur in clinical practice, especially in patients under concomitant treatment with this type of medication, because of the greater risk of drug interactions. The causality of this suspected drug reaction was analysed and it was considered as possible. The case has been reported to the pharmacovigilance system.